I had a lumpectomy 2 years ago------received radiation using brachytherapy. I was put in a study group to use exemestane. Prior to the exemestane, I showed no osteoporosis in my Dexa scan. I now am showing that I have Osteo. ALSO, I have been experiencing numbness and tingling in my fingers and toes. All of my blood work come back O.K. I know that osteo is a side effect of exemestane. Could the numbness and tingling also be a side effect of this drug??
Dear JAP123, Exemestane is an aromatase inhibitor used as adjuvant therapy in the treatment of early stage breast cancer in post-menopausal women with hormone receptor positive tumors. Neuropathy has been reported in association with exemestane although rarely, less than 1%. Be sure to bring your symptoms to the attention of your oncologist who can evaluate them in context of your situation.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.